Alert archive / Oklahoma / Tornado Warnings in 2024

Tornado Warning 83, NWS Norman, OK

April 30, 2024Tillman County, Oklahoma

NWS Norman, OK issued this tornado warning at Apr 30, 2024, 8:14 PM CDT for Tillman County, Oklahoma. It was in force for 46 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 30, 2024, 8:14 PM CDT (01:14 UTC)
Expired
Apr 30, 2024, 9:00 PM CDT
In force
46 min
Issued by
NWS Norman, OK
Area
Storm-based polygon
Tornado
Radar indicated
Hail
2.0 in

County Tillman County, OK

The radar

The Altus AFB radar (KFDR), 5 km from the middle of the area, began a volume at 01:18 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 30, 8:20 PM CDTHAIL 2Frederick, OKSocial media image.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 30, 4:38 PM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Norman, OK (KOUN), launched 00:00Z, 1.2 hours before the alert went out and 176 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 00:00Z on 2024-05-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2804 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 00:00Z on 2024-05-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 167 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2804 J/kg
Mixed-layer CIN
-41 J/kg
Mixed-layer LCL
1037 m above ground
0-6 km bulk shear
33 kt
0-1 km storm-relative helicity
167 m²/s²
0-3 km storm-relative helicity
255 m²/s²
Significant tornado parameter
2.1
Supercell composite
13.2

Open this sounding in Storm Lab

The text

As transmitted.

934 
WFUS54 KOUN 010114
TOROUN
OKC141-010200-
/O.NEW.KOUN.TO.W.0083.240501T0114Z-240501T0200Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Norman OK
814 PM CDT Tue Apr 30 2024

The National Weather Service in Norman has issued a

* Tornado Warning for...
  Central Tillman County in southwestern Oklahoma...

* Until 900 PM CDT.

* At 814 PM CDT, a severe thunderstorm capable of producing a tornado
  was located 4 miles west of Frederick, moving east at 15 mph.

  HAZARD...Tornado and hail up to two inches in diameter.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* Locations impacted include...
  Frederick and Hollister.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a storm shelter, safe room or an interior
room on the lowest floor of a sturdy building. Avoid windows. If you
are outdoors, in a mobile home, or in a vehicle, move to the closest
substantial shelter and protect yourself from flying debris.

&&

LAT...LON 3436 9915 3445 9915 3449 9879 3422 9882
      3430 9910
TIME...MOT...LOC 0114Z 275DEG 11KT 3438 9910 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...2.00 IN

$$

JT
2 follow-up statements
385 
WWUS54 KOUN 010121
SVSOUN

Severe Weather Statement
National Weather Service Norman OK
821 PM CDT Tue Apr 30 2024

OKC141-010200-
/O.CON.KOUN.TO.W.0083.000000T0000Z-240501T0200Z/
Tillman OK-
821 PM CDT Tue Apr 30 2024

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 900 PM CDT FOR CENTRAL
TILLMAN COUNTY...

At 820 PM CDT, a severe thunderstorm capable of producing a tornado
was located near Frederick, moving east at 15 mph.

HAZARD...Tornado and two inch hail.

SOURCE...Radar indicated rotation. A funnel cloud has been reported 
         about 1 mile west of Frederick.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations impacted include...
Frederick and Hollister.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a storm shelter, safe room, or an interior
room on the lowest floor of a sturdy building. Avoid windows. If you
are outdoors, in a mobile home, or in a vehicle, move to the closest
substantial shelter and protect yourself from flying debris.

&&

LAT...LON 3436 9915 3445 9915 3449 9879 3422 9882
      3430 9910
TIME...MOT...LOC 0120Z 275DEG 14KT 3438 9905 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...2.00 IN

$$

JT
709 
WWUS54 KOUN 010146
SVSOUN

Severe Weather Statement
National Weather Service Norman OK
846 PM CDT Tue Apr 30 2024

OKC141-010200-
/O.CON.KOUN.TO.W.0083.000000T0000Z-240501T0200Z/
Tillman OK-
846 PM CDT Tue Apr 30 2024

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 900 PM CDT FOR CENTRAL
TILLMAN COUNTY...

At 846 PM CDT, a severe thunderstorm capable of producing a tornado
was located near Frederick, moving east at 10 mph.

HAZARD...Tornado and two inch hail.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations impacted include...
Frederick and Hollister.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a storm shelter, safe room, or an interior
room on the lowest floor of a sturdy building. Avoid windows. If you
are outdoors, in a mobile home, or in a vehicle, move to the closest
substantial shelter and protect yourself from flying debris.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3437 9907 3446 9906 3448 9879 3442 9880
      3425 9882 3432 9907
TIME...MOT...LOC 0146Z 289DEG 9KT 3436 9898 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...2.00 IN

$$

11

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this tornado warning went out at Apr 30, 6:55 PM CDT, 1 hour 19 minutes earlier.

Area forecast discussion, Apr 30, 6:55 PM CDT, 1 hour 19 minutes before
Area Forecast Discussion
National Weather Service Norman OK
655 PM CDT Tue Apr 30 2024

...New AVIATION...

.SHORT TERM...
(This evening through Wednesday night)
Issued at 300 PM CDT Tue Apr 30 2024

Daytime heating this afternoon will support the chance for isolated
to widely scattered thunderstorms along a diffuse dryline as
convective inhibition weakens across western Oklahoma. Effective
bulk shear will be modest (~35 knots) for supercells. The expected
hazards will be damaging wind gusts and hail; however, if any
supercell can sustain themselves into the evening, there will be a
short window of opportunity for a low tornado threat as the low-
level jet strengthens with an attendant increase in low-level
storm relative helicity. Thunderstorms should weaken with the loss
of daytime heating as convective inhibition strengthens.

Additional thunderstorms are expected to develop across Kansas in
association with a cold front, which will likely move southward into
north central Oklahoma tonight. Warm air advection associated
with a low-level jet may result in continued development in this
zone. Given the heavy rainfall they experienced with the last
event, we opted to issue a Flood Watch for north central Oklahoma.

For tomorrow, the uncertainty is on how far southwest the outflow
boundary from the morning thunderstorms will progress. This
boundary may serve as a focus for redevelopment tomorrow
afternoon. Another scenario is that convection may continue to
move to the southwest through the day and never fully dissipate.
In addition, the dryline should retreat farther to the west, into
the Texas and Oklahoma panhandles. Both of these boundaries (and
any associated intersection) will result in a chance for
thunderstorms tomorrow afternoon. Strong to severe thunderstorms
will be possible.

Tomorrow night, there is evidence that any ongoing thunderstorms
may consolidate into one or two complexes that will move across
the area.

Mahale

&&

.LONG TERM...
(Thursday through next Monday)
Issued at 300 PM CDT Tue Apr 30 2024

There remains uncertainty on where the cold front will be
Thursday as it will depend on what happens Wednesday night. The
cold front will likely get another southward push on Thursday with
another chance of showers and thunderstorms.

The aforementioned cold front will likely lift back to the north
on Friday with persistent southwest flow into the upcoming
weekend. As a result, there will be continued periods of showers
and thunderstorms. Flooding will likely become a hazard in some
locations given the recent rainfall across the area.

Mahale

&&

.AVIATION...
(00Z TAFS)
Issued at 648 PM CDT Tue Apr 30 2024

TSRA expected to have impacts mainly at KPNC and KSWO overnight
into tomorrow morning (closer to incoming from across southern
Kansas). Impacts at KCSM, KLAW, and KSPS is possible for the
first few hours of forecast before dissipating. Frontal boundary
expected to progress down toward central Oklahoma toward 12Z,
possibly reinforced by TSRA outflow, but retreat during the day
tomorrow. PROB30 will be included central Oklahoma tomorrow
afternoon near retreating front. TSRA will also be possible across
western Oklahoma by end of forecast, but impacts may occur just
beyond this forecast valid time.

&&

.PRELIMINARY POINT TEMPS/POPS...
Oklahoma City OK  63  79  64  78 /  30  50  40  80
Hobart OK         62  82  61  81 /  20  40  50  40
Wichita Falls TX  65  82  64  83 /  50  30  60  50
Gage OK           58  87  58  79 /  20  40  40  20
Ponca City OK     61  80  65  77 /  80  50  50  90
Durant OK         65  83  65  79 /  20  30  60  80

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...Flood Watch through Wednesday morning for OKZ007-008-012-013.

TX...None.
&&

SHORT TERM...10
LONG TERM....10
AVIATION...11
Hazardous weather outlook, Apr 30, 4:54 PM CDT, 3 hours 20 minutes before
Hazardous Weather Outlook
National Weather Service Norman OK
454 PM CDT Tue Apr 30 2024

OKZ004>048-050>052-TXZ083>090-012200-
Harper-Woods-Alfalfa-Grant-Kay-Ellis-Woodward-Major-Garfield-
Noble-Roger Mills-Dewey-Custer-Blaine-Kingfisher-Logan-Payne-
Beckham-Washita-Caddo-Canadian-Oklahoma-Lincoln-Grady-McClain-
Cleveland-Pottawatomie-Seminole-Hughes-Harmon-Greer-Kiowa-Jackson-
Tillman-Comanche-Stephens-Garvin-Murray-Pontotoc-Coal-Cotton-
Jefferson-Carter-Johnston-Atoka-Love-Marshall-Bryan-Hardeman-
Foard-Wilbarger-Wichita-Knox-Baylor-Archer-Clay-
454 PM CDT Tue Apr 30 2024

This hazardous weather outlook is for portions of northern...
western...central...and southern Oklahoma...and western north
Texas.

.DAY ONE...Through Tonight...

.Thunderstorms...
Scattered thunderstorms are ongoing across western Oklahoma into
north Texas this afternoon. These thunderstorms will persist into
the evening with a threat for large hail and damaging wind gusts.

Additional thunderstorms are likely across north central Oklahoma
later tonight.

.Heavy Rainfall...
Heavy rainfall could lead to localized flooding this evening and
overnight across northern Oklahoma.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday...

.Thunderstorms...
Thunderstorm chances continue Wednesday and Thursday with severe
weather possible both days. Thunderstorms are also possible Friday
and over the weekend.

.Heavy Rainfall...
Repeated rounds of thunderstorms with heavy rainfall could lead to
localized flooding in some areas through the weekend.

Get graphics and more details at weather.gov/norman...and follow
our weather forecast office on Twitter and Facebook.

Mahale

In the hours before

Local storm report, Apr 30, 7:20 PM CDT, 54 minutes before
Preliminary Local Storm Report
National Weather Service Norman OK
720 PM CDT Tue Apr 30 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0719 PM     Hail             Manitou                 34.51N 98.98W
04/30/2024  E1.00 Inch       Tillman            OK   Fire Dept/Rescue

&&

MDU
Local storm report, Apr 30, 7:59 PM CDT, 15 minutes before
Preliminary Local Storm Report
National Weather Service Norman OK
759 PM CDT Tue Apr 30 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0758 PM     Hail             8 NE Cooperton          34.95N 98.77W
04/30/2024  M2.00 Inch       Kiowa              OK   Public

            1.9 inch diameter hail reported by trained
            storm spotter.

&&

Fox
Special weather statement, Apr 30, 8:03 PM CDT, 11 minutes before
Special Weather Statement
National Weather Service Norman OK
803 PM CDT Tue Apr 30 2024

OKZ017-018-010130-
Kingfisher OK-Blaine OK-
803 PM CDT Tue Apr 30 2024

...A strong thunderstorm will impact portions of northwestern
Kingfisher and northeastern Blaine Counties through 830 PM CDT...

At 803 PM CDT, Doppler radar was tracking a strong thunderstorm 4
miles south of Okeene, moving east at 20 mph.

HAZARD...Nickel size hail.

SOURCE...Radar indicated.

IMPACT...Minor damage to outdoor objects is possible.

Locations impacted include...
Okeene and Lacey.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3601 9843 3612 9838 3614 9805 3593 9814
TIME...MOT...LOC 0103Z 272DEG 16KT 3605 9833

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...<30 MPH

Mahale
Local storm report, Apr 30, 8:11 PM CDT, 3 minutes before
Preliminary Local Storm Report
National Weather Service Norman OK
811 PM CDT Tue Apr 30 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0808 PM     Hail             1 NE Frederick          34.40N 99.01W
04/30/2024  E1.00 Inch       Tillman            OK   Public

            Report from mPING: Quarter (1.00 in.).

&&

MDU
Local storm report, Apr 30, 8:12 PM CDT, 2 minutes before
Preliminary Local Storm Report
National Weather Service Norman OK
812 PM CDT Tue Apr 30 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0811 PM     Hail             1 W Frederick           34.39N 99.03W
04/30/2024  E1.00 Inch       Tillman            OK   Emergency Mngr

&&

MDU
Local storm report, Apr 30, 8:13 PM CDT, 1 minute before
Preliminary Local Storm Report
National Weather Service Norman OK
813 PM CDT Tue Apr 30 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0812 PM     Hail             Frederick               34.39N 99.02W
04/30/2024  E1.50 Inch       Tillman            OK   Emergency Mngr

&&

MDU

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 30, 7:02 PM CDTAreal Flood AdvisoryOUNBlaine, Dewey118 min
Apr 30, 7:13 PM CDTSevere Thunderstorm WarningOUNAlfalfa, Grant, Woods47 min
Apr 30, 7:14 PM CDTSevere Thunderstorm WarningOUNAlfalfa, Grant, Woods46 min
Apr 30, 7:15 PM CDTSevere Thunderstorm WarningOUNBlaine, Major30 min
Apr 30, 7:19 PM CDTSevere Thunderstorm WarningOUNComanche, Jackson, Kiowa, Tillman41 min
Apr 30, 7:20 PM CDTSevere Thunderstorm WarningOUNComanche, Jackson, Kiowa, Tillman40 min
Apr 30, 7:27 PM CDTTornado Warning Tornado observedOUNTillman48 min
Apr 30, 7:36 PM CDTTornado WarningOUNComanche, Jackson, Kiowa39 min
Apr 30, 7:41 PM CDTFlash Flood WarningOUNKiowa, Tillman3 hr
Apr 30, 7:41 PM CDTTornado WarningOUNJackson, Kiowa, Tillman34 min
Apr 30, 7:51 PM CDTSevere Thunderstorm Warning Considerable damage threatOUNAlfalfa, Grant39 min
Apr 30, 8:03 PM CDTSpecial Weather StatementOUNBlaine27 min
Apr 30, 8:03 PM CDTSevere Thunderstorm Warning Considerable damage threatOUNCaddo, Comanche, Kiowa42 min
Apr 30, 8:05 PM CDTTornado WarningOUNCaddo, Comanche, Kiowa40 min
Apr 30, 8:11 PM CDTSevere Thunderstorm WarningOUNComanche, Kiowa, Tillman49 min
Apr 30, 8:17 PM CDTFlash Flood WarningOUNComanche, Kiowa3 hr
Apr 30, 8:19 PM CDTSevere Thunderstorm WarningOUNGreer, Jackson, Kiowa41 min
Apr 30, 8:22 PM CDTSevere Thunderstorm WarningOUNAlfalfa, Grant, Kay53 min
Apr 30, 8:24 PM CDTTornado WarningOUNCaddo, Comanche36 min
Apr 30, 8:49 PM CDTSevere Thunderstorm WarningOUNKay41 min
Apr 30, 8:55 PM CDTTornado WarningOUNCaddo26 min
Apr 30, 8:59 PM CDTTornado WarningOUNTillman46 min
Apr 30, 9:00 PM CDTSevere Thunderstorm Warning Considerable damage threatOUNJackson, Kiowa45 min
Apr 30, 9:01 PM CDTSevere Thunderstorm Warning Considerable damage threatOUNComanche, Kiowa, Tillman44 min
Apr 30, 9:07 PM CDTTornado WarningOUNComanche, Kiowa, Tillman53 min
Apr 30, 9:10 PM CDTSevere Thunderstorm WarningOUNAlfalfa, Grant, Kay50 min
Apr 30, 9:22 PM CDTSevere Thunderstorm WarningOUNKay38 min
Apr 30, 9:25 PM CDTSevere Thunderstorm Warning Considerable damage threatOUNComanche, Jackson, Kiowa, Tillman50 min
Apr 30, 9:37 PM CDTSpecial Weather StatementOUNComanche, Grady23 min
Apr 30, 9:44 PM CDTTornado Warning Tornado observedConsiderable damage threatOUNComanche, Cotton, Tillman46 min
Apr 30, 9:47 PM CDTSevere Thunderstorm WarningOUNComanche43 min
Apr 30, 9:55 PM CDTSevere Thunderstorm WarningOUNAlfalfa, Grant50 min
Apr 30, 9:59 PM CDTFlash Flood WarningOUNComanche3 hr
Apr 30, 10:08 PM CDTFlash Flood WarningOUNAlfalfa, Grant3 hr
Apr 30, 10:08 PM CDTSevere Thunderstorm WarningOUNTillman52 min
Apr 30, 10:10 PM CDTTornado WarningOUNCotton, Tillman50 min
Apr 30, 10:13 PM CDTSevere Thunderstorm WarningOUNKay, Noble47 min
Apr 30, 10:20 PM CDTTornado WarningOUNTillman40 min
Apr 30, 10:31 PM CDTTornado WarningOUNTillman44 min
Apr 30, 10:41 PM CDTSevere Thunderstorm WarningOUNGrant, Kay49 min
Apr 30, 10:47 PM CDTFlash Flood WarningOUNComanche, Cotton, Tillman3 hr
Apr 30, 10:49 PM CDTTornado WarningOUNCotton, Tillman41 min
Apr 30, 10:52 PM CDTSevere Thunderstorm Warning Considerable damage threatOUNKay, Noble23 min
Apr 30, 11:04 PM CDTSevere Thunderstorm WarningOUNGarfield26 min
Apr 30, 11:06 PM CDTTornado WarningOUNJefferson, Stephens39 min
Apr 30, 11:13 PM CDTSevere Thunderstorm WarningOUNCotton, Jefferson, Stephens, Tillman62 min
Apr 30, 11:19 PM CDTFlash Flood WarningOUNCarter, Murray3 hr
Apr 30, 11:22 PM CDTSevere Thunderstorm Warning Considerable damage threatOUNGarfield, Kay, Noble38 min
Apr 30, 11:26 PM CDTFlash Flood WarningOUNComanche, Cotton, Stephens3 hr
Apr 30, 11:34 PM CDTSevere Thunderstorm WarningOUNCarter, Murray41 min
Apr 30, 11:38 PM CDTSevere Thunderstorm WarningOUNAlfalfa, Woods35 min
Apr 30, 11:51 PM CDTAreal Flood AdvisoryOUNGrant, Kay3 hr
Apr 30, 11:55 PM CDTSevere Thunderstorm WarningOUNNoble, Payne34 min
May 1, 12:01 AM CDTSevere Thunderstorm WarningOUNCarter, Jefferson, Johnston, Love, Marshall, Murray44 min
May 1, 12:06 AM CDTSevere Thunderstorm WarningOUNCotton, Jefferson39 min
May 1, 12:31 AM CDTAreal Flood AdvisoryOUNAlfalfa, Garfield, Grant, Kay, Noble3 hr
May 1, 12:45 AM CDTSevere Thunderstorm WarningOUNCarter, Johnston, Love, Marshall, Murray45 min
May 1, 12:47 AM CDTSpecial Weather StatementOUNJefferson28 min
May 1, 1:08 AM CDTSpecial Weather StatementOUNLove37 min
May 1, 1:27 AM CDTSpecial Weather StatementOUNMarshall33 min
May 1, 1:51 AM CDTSpecial Weather StatementOUNBryan39 min
May 1, 2:13 AM CDTSpecial Weather StatementOUNGarfield32 min
May 1, 3:07 AM CDTSpecial Weather StatementOUNGarfield38 min
May 1, 4:18 AM CDTSpecial Weather StatementOUNCanadian27 min
May 1, 4:24 AM CDTSpecial Weather StatementOUNBlaine36 min
May 1, 5:01 AM CDTSpecial Weather StatementOUNKingfisher29 min
May 1, 5:05 AM CDTSpecial Weather StatementOUNGrant25 min
May 1, 5:33 AM CDTSpecial Weather StatementOUNCanadian27 min
May 1, 5:34 AM CDTSpecial Weather StatementOUNGrant26 min
May 1, 5:55 AM CDTSevere Thunderstorm WarningOUNGrady20 min
May 1, 6:16 AM CDTSevere Thunderstorm WarningOUNGarvin16 min
May 1, 6:34 AM CDTSpecial Weather StatementOUNGarvin, McClain26 min
May 1, 6:57 AM CDTSpecial Weather StatementOUNCanadian, Cleveland, Garvin, Grady, Johnston, McClain and 2 more33 min
May 1, 7:36 AM CDTSpecial Weather StatementOUNGrady24 min
May 1, 8:38 AM CDTAreal Flood AdvisoryOUNCleveland, McClain3 hr
May 1, 8:49 AM CDTSpecial Weather StatementOUNCleveland26 min
May 1, 8:59 AM CDTSpecial Weather StatementOUNCoal31 min
May 1, 9:13 AM CDTSevere Thunderstorm WarningOUNAtoka, Coal47 min
May 1, 9:29 AM CDTSpecial Weather StatementOUNAtoka31 min
May 1, 9:46 AM CDTSpecial Weather StatementOUNCoal29 min

Nearby

Tornado Warnings in Oklahoma, 2024Every tornado warning in 2024Tornadoes in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.